Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having dry eyes. Suffering from blepharitis. Using celluvisc. Further medications?

Hello Dr, I have blepharitis so I have been told. Since 2007 have suffered with very dry eyes some days worse than some. At night when I wake up the eyes are dry. I use Celluvisc, Are they any vitamins such as Biotin or Selenium or anything else you can recommend to help. I have had tests for autoimmune disease but they have all been negative. Some days my eyes feel really heavy and sore. I have never had any tear film tests carried out.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Maurenujones.
Thanks for query.
Blepheritis is chronic condition where there is infection in eye lashes.
It requires long time to cure.
For dry eye continue with Celluvisc.
Put antibiotic eye drops 3-4 times a day.
Use antibiotic eye ointment applying on eye lashes at night..
Take vitamin A and E.supplements.
Ok and bye.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor